# SDR 2020F00265

- Difficulty date: January 29, 2020
- Submitted: January 29, 2020
- Operation: General aviation
- Aircraft: N700MV
- Make and model: Gulstm GIV
- Aircraft serial: 1233
- Aircraft time: 11,641 hours, 4,006 cycles
- Engine: Rroyce TAY6118
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Light
- Part number: GE311
- Part serial: NSN
- Condition: Overheated
- Location: Cargo Bay
- Part time: 11,641 hours, 4,006 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

BAGGAGE OVERHEAD DOME LIGHT CAUSED A MELTING MARK ON PLASTIC BAGGAGE THAT CONTACTED DOME LIGHT LENS. INITIAL CORRECTIVE ACTION WAS TO RELEASE COMPANY WIDE SAFETY NEWSLETTER TO ADVISE OF THIS EVENT AND TO AVOID PLACING ITEMS HIGH ENOUGH TO CONTACT DOME LIGHT LENS, AS WELL AS PLACE PLACARD IN VIEW OF CREW TO TURN OFF BAGGAGE LIGHT PRIOR TO FLIGHT. SEEKING GULFSTREAM ENGINEERING TO APPROVE USE OF LED LAMP REPLACEMENT TO REDUCE HEAT GENERATED BY THE STANDARD INCANDESCENT LAMP.
